MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG POLARCUP REDUCER PART FOR IMPACTOR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW ORTHOPAEDICS AG POLARCUP REDUCER PART FOR IMPACTOR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 75023714
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, after a thr that a polarcup reducer part for impactor plastic was noted to be cracked.Procedure was finished with the same device, no delay reported.Patient status is unknown.
 
Additional Manufacturer Narrative
H3, h6: it was reported that, after a thr that a polarcup reducer part for impactor plastic was noted to be cracked.The device, intended for use in treatment, was not returned for investigation.The batch number was not communicated and a product evaluation could therefore not be performed.A complaint history review was performed.A relationship between the reported event and the device cannot be confirmed.Based on the available information it is not possible to investigate whether the reported device met manufacturing specifications upon release for distribution.Based on the available information, a thorough investigation cannot be conducted and the root cause of the reported issue remains undetermined.Due to insufficient information, it is not possible to speculate about factors which could have contributed to the reported event.No further actions have been initiated.If the reported device or additional information become available, this investigation will be reopened.

Brand Name
POLARCUP REDUCER PART FOR IMPACTOR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
schachenallee 29
aarau CH-50 00
SZ  CH-5000
MDR Report Key12202941
Report Number9613369-2021-00320
Device Sequence Number11883747
Product Code LPH
UDI-Device Identifier07611996114614
UDI-Public07611996114614
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75023714
Device Catalogue Number75023714
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1